arrow grid linear view icon
The College of Arts Sciences Search

You are here

Christian Maire

Visiting Scholar

Educational Background

Ph.D. (1995) Besançon

Departments/Programs

  • Mathematics

Research

Algebraic number theory

My research is in the arithmetic of infinite extensions of number fields and its applications. More precisely, I am interested in:  pro-p-extensions of number fields; ramification in infinite extensions; Galois representations; iterated extensions; codes and lattices from number fields; etc.

Publications

  • Maximal Orders Codes over Number Fields (with F. Oggier), Journal of Pure and Applied Algebra, to appear.
  • Sur la séparation des caractères par les Frobenius (with C. Euvrard), Publicacions Matemàtiques, 61 (2017), 475-515.
  • On the cohomological dimension of some pro-p-extensions above the cyclotomic Z_p-extension of a number field (with J. Blondeau and P. Lebacque), Moscow Mathematical Journal, 13 (2013), 601-619.
  • Extensions of number fields with wild ramification of bounded depth (with F. Hajir), International Math. Research Notices 13 (2002), 667-696.
  • Finitely ramified iterated extensions (with W. Aitken and F. Hajir), International Math. Research Notices 14 (2005), 855-880.
  • Tamely ramified towers and discriminant bounds for number fields (with F. Hajir), Compositio Math. 128 (2001), 35-53.